# SDR 98ZZZX3596

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- Engine: Allsn 250C30S
- System (JASC): 2612 · Fire Detection
- Part: Detector Loop
- Part number: 7630607902104
- Condition: Failed
- Location: Engine Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

SHORTLY AFTER TAKEOFF, NR 1 ENGINE FIRE LIGHT ILLUMINATED.   PILOT DEPLOYED FIRE BOTTLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DEFECTIVE FLAME DETECTOR.  REF:  S-76 IPC, CHAPTER 26-11-00, FIGURE 1, ITEM 21.
